# SDR DALA2019103096290

- Difficulty date: October 28, 2019
- Submitted: October 30, 2019
- Operation: Air carrier
- Aircraft: N3765
- Make and model: Boeing 737832
- Aircraft serial: 30819
- Aircraft time: 61,107 hours, 22,045 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1335979) DURING INSPECTION FOUND CRAKED WEB ON BULKHEAD STATION 663, RBL 31-40 UPPER AREA IN RH MLG WHEEL WHELL. CRACKED WEB ON BULKHEAD STATION 663, RBL 31-40 UPPER AREA IN RH MLG WHEEL WHELL WAS REPAIRED PER B737-800 SRM 57-10-10 REPAIR 3.
